Operator theory
1. Integral type contraction and coupled fixed point theorems in ordered G-metric spaces

E. Lotfali Ghasab; H. Majani; G. Soleimani Rad

Volume 09, Issue 02 , Spring 2020, , Pages 113-120

  In this paper, we apply the idea of integral type contraction and prove some coupled fixed point theorems for such contractions in ordered $G$-metric space. Also, we support the main results by an illustrative example.  Read More

Fixed point theory
2. Unique common coupled fixed point theorem for four maps in $S_b$-metric spaces

K. P. R. Rao; G. V. N. Kishore; Sk. Sadik

Volume 06, Issue 01 , Winter 2017, , Pages 29-43

  In this paper we prove a unique common coupled fixed point theorem for two pairs of $w$-compatible mappings in $S_b$-metric spaces satisfying a contrctive type condition. We furnish an example to support our main theorem. We also give a corollary for Junck type maps.  Read More